gynecologist-icon
Gastric problem
I was on contraceptive pill for 3 months nd den I left aftr dat I was facing sevior gastric problem for 2 months but I am not sure is dat leaving pill cause dat bt aftr my second period dat gastric problem automatically gets settled nd till now I don have ne gastric problem regular but sometime I feel gastric or constipation not more than dat specially after my period (done with blood test cbp everything is normal ultrasound Normal ecg normal and thyroid is normal haemoglobin-13.1) I just wanted to know is it normal or I am having nething cuz m very anxious bout my health I googled many things dats y.plz tell me
16 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

For gastritis take Syp Sucralafil DS two spoons three times a day for a month . Take 30 minutes before breakfast lunch and dinner
Next Steps
Avoid spicy food
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.